# SDR CA151104004

- Difficulty date: November 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 66,927 hours, 62,386 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 2
- Part time: 39,543 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AS ACFT LEVELED OFF AFTER DEPARTURE, THE FLIGHT CREW WITNESSED THE NR 2 DC GENERATOR HOT CAUTION LIGHT ILLUMINATE.  THE FLIGHT CREW ACTIONED THE QRH AND TURNED THE GENERATOR OFF. HOWEVER, THE HOT CAUTION LIGHT REMAINED ILLUMINATED. THE ACFT RETURNED TO DEPARTURE POINT.
